# SDR A6WA202304078541

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 601R3200265
- Part serial: NSN
- Condition: Corroded
- Location: Fs310
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310 HAS CORROSION STRG26L-26R.  AC REMOVED FROM SERVICE.   INSTALLED NEW LOWER FRAME SECTOR TO THE LOWER SKIN @ FS310 REF CRJ-200 SRM 51-42-06 AND DWG 601R32002 REV.AC.
